Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds


Author: Richard C. Penney
Journal: Trans. Amer. Math. Soc. 260 (1980), 123-145
MSC: Primary 22E27; Secondary 14K25, 43A85
MathSciNet review: 570782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the irreducible ``discrete series'' representations of certain nilpotent Lie groups may be realized in square integrable $ \bar \partial $ cohomology spaces. This theory is applied to obtain a concept of automorphic forms on nilmanifolds which generalizes the niltheta functions of Cartier and Auslander-Tolimieri. We also use the automorphic cohomology to solve certain holomorphic difference equations on $ {{\textbf{C}}^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E27, 14K25, 43A85

Retrieve articles in all journals with MSC: 22E27, 14K25, 43A85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0570782-9
PII: S 0002-9947(1980)0570782-9
Article copyright: © Copyright 1980 American Mathematical Society